Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Singular Jacobi forms


Author: Jae-Hyun Yang
Journal: Trans. Amer. Math. Soc. 347 (1995), 2041-2049
MSC: Primary 11F55; Secondary 11F46, 11F60
DOI: https://doi.org/10.1090/S0002-9947-1995-1290733-2
MathSciNet review: 1290733
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the differential operator $ {M_{g,h,\mathcal{M}}}$ characterizing singular Jacobi forms. We also characterize singular Jacobi forms by the weight of the associated rational representation of the general linear group. And we provide eigenfunctions of the differential operator $ {M_{g,h,\mathcal{M}}}$.


References [Enhancements On Off] (What's this?)

  • [E-Z] M. Eichler and D. Zagier, The theory of Jacobi forms, Progress in Math., 55, Birkhäuser, Boston, Basel, and Stuttgart, 1985. MR 781735 (86j:11043)
  • [M] H. Maass, Siegel modular forms and Dirichlet series, Lecture Notes in Math., vol. 216, Springer-Verlag, Berlin and New York, 1971. MR 0344198 (49:8938)
  • [W] R. Weissauer, Vektorwertige Siegelsche Modulformen kleinen Gewichtes, J. Reine Angew. Math. 343 (1983), 184-202. MR 705885 (85g:11041)
  • [Y] J.-H. Yang, The Siegel-Jacobi operator, Abh. Math. Sem. Univ. Hamburg 63 (1993), 135-146. MR 1227870 (94f:11040)
  • [Z] C. Ziegler, Jacobi forms of higher degree, Abh. Math. Sem. Univ. Hamburg 59 (1989), 191-224. MR 1049896 (91g:11046)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F55, 11F46, 11F60

Retrieve articles in all journals with MSC: 11F55, 11F46, 11F60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1290733-2
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society